Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12, Issue 3, Pages 435-440
http://dx.doi.org/10.1155/S0161171289000530

On uniform connectedness

Department of Mathematics, University of Durban-Westville, Private Bag X54001, Durban 4000, South Africa

Received 6 July 1987; Revised 29 August 1988

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.